Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why have I missed my periods after removing Copper IUD ?

Hi, im 28 years old. i had a copper iud on for about 5 years and got it removed on oct 29th 2010. After the removal my period has been nothing but inconsistent. I have always had 28 day periods before and after having the cooper iud put in. In the six months since removing the iud ive miss my period the first 2 months, then had two normal 26 day periods and now have late periods with only 2 days of bleeding . What could this be
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
You are having slight hormonal irregularity which has caused your irregular periods. You must have been having a hormonal multiload instead of a plain copper - T. The removal has caused the irregularity. You need to take oral pills for 2-3 cycles to regularize the periods.
Dr. Rakhi Tayal

Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor